# SDR VNAA2024031711101

- Difficulty date: March 13, 2024
- Submitted: March 17, 2024
- Operation: Air carrier
- Aircraft: N504AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10044
- Aircraft time: 46,780 hours, 35,297 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 4910313
- Condition: Unserviceable
- Location: Brake Overheat
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BRAKE OVHT WARNING ON FINAL APPROACH.R OB INDICATED 20 AND FLUCTUATED BETWEEN 4 AND 20 MULTIPLE TIMES / REMOVED AND REPLACED RIGHT OUTBOARD BRAKE TEMP AND PROXIMITY SENSOR (MLG WOW) HARNESS ASSY IAW CRJ700 AMM 32-61-05-000/400-803-A01, PERFORMED MLG WOW PROXIMITY SENSOR ADJUSTMENT IAW CRJ700 AMM 32-61-05-820-803 AND OPERATIONAL TEST GOOD AT THIS TIME FOR FURTHER CONFIRMATION SWING ALL LANDING GEARS FIVE TIMES AND FOUND NO FAULT.
